RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Issue 4  


Manifolds with the action of the group $Z_p$ and fixed points
A. S. Mishchenko
381
Two remarks on varieties of Lie algebras
Yu. A. Bakhturin
387
A countable simple quasiregular ring
Yu. M. Ryabukhin
399
Isotone mapping of free lattices
T. S. Fofanova
405
Fisher's inequality for tactical configurations
A. Ya. Petrenyuk
417
Fundamental solutions of linear elliptic equations containing a small parameter
N. A. Ivanova
425
Representation of functions, harmonic in a half-space, by Cauchy's formula
I. S. Arshon, G. A. Dzhafarli
435
A class of half-strip pasting functions
D. B. Potyagailo
443
Series with respect to the Schauder system
S. V. Bochkarev
453
The integrability of conjugate functions
O. D. Tsereteli
461

Doctoral theses
Generalized Liouville differentiation and the method of multiplicators in imbedding theory for function classes
P. I. Lizorkin
467
On the theory of linear systems of ordinary differential equations
V. M. Millionshchikov
483
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019